MathSciNet Relay Station
MathSciNet bibliographic data
MR1425120 16P40
Faith, Carl Erratum to: "The structure of Johns Rings'' [Proc. Amer. Math. Soc. 120 (1994), no. 4, 1071–1081; MR1231294 (94j:16036)] by Faith and P. Menal. Proc. Amer. Math. Soc. 125 (1997), no. 4, 1247.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement